EconPapers    
Economics at your fingertips  
 

Fixed Points and Stability of the Cauchy Functional Equation in Lie C * -Algebras

Choonkil Park () and Jianlian Cui ()
Additional contact information
Choonkil Park: Hanyang University
Jianlian Cui: Tsinghua University

Chapter Chapter 10 in Nonlinear Analysis and Variational Problems, 2010, pp 111-124 from Springer

Abstract: Abstract Using the fixed point method, we prove the generalized Hyers–Ulam stability of homomorphisms in C * -algebras and Lie C * -algebras and of derivations on C * -algebras and Lie C * -algebras for the 3-variable Cauchy functional equation.

Keywords: Functional Equation; Algebra Homomorphism; Aequationes Math; Ulam Stability; Jordan Derivation (search for similar items in EconPapers)
Date: 2010
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4419-0158-3_10

Ordering information: This item can be ordered from
http://www.springer.com/9781441901583

DOI: 10.1007/978-1-4419-0158-3_10

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4419-0158-3_10